Alert archive / Massachusetts / Frost Advisories in 2007
Frost Advisory 8, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Sep 16, 2007, 3:17 AM EDT for 5 counties in Massachusetts; Cheshire County, Hillsborough County, New Hampshire. It took effect at Sep 16, 2007, 3:00 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2007, 3:17 AM EDT (07:17 UTC)
- In effect from
- Sep 16, 2007, 3:00 PM EDT
- Expired
- Sep 17, 2007, 8:00 AM EDT
- In force
- 17 hr
- Issued by
- NWS Boston/Norton, MA
Counties Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Worcester County, MA, Cheshire County, NH, Hillsborough County, NH
The radar
The Boston radar (KBOX), 106 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 160717 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 317 AM EDT SUN SEP 16 2007 MAZ002-008-NHZ011-161530- /O.CAN.KBOX.FR.Y.0007.000000T0000Z-070916T1200Z/ /O.NEW.KBOX.FR.Y.0008.070917T0600Z-070917T1200Z/ WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...CHESTERFIELD...JAFFREY... KEENE 317 AM EDT SUN SEP 16 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY FOR MUCH OF SOUTHERN NEW HAMPSHIRE AND WESTERN MASSACHUSETTS. A LARGE HIGH PRESSURE SYSTEM WILL MOVE OVER THE REGION TONIGHT. THIS WILL ALLOW FOR CLEAR SKIES AND LIGHT WINDS...WHICH WILL MAKE CONDITIONS FAVORABLE FOR WIDESPREAD FROST. LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE 33 TO 36 DEGREE RANGE ACROSS THE ADVISORY REGION BY DAYBREAK MONDAY. THIS WILL LEAD TO THE FORMATION OF WIDESPREAD FROST. THERE MAY EVEN BE A FEW LOCATIONS THAT SEE THE MERCURY REACH OR DROP JUST BELOW THE FREEZING POINT FOR A BRIEF TIME. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MAZ003-009>011-NHZ015-161530- /O.NEW.KBOX.FR.Y.0008.070917T0600Z-070917T1200Z/ EASTERN FRANKLIN MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...GREENFIELD...ORANGE...BLANDFORD... AMHERST...NORTHAMPTON...SPRINGFIELD...PETERBOROUGH...WEARE 317 AM EDT SUN SEP 16 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY FOR MUCH OF SOUTHERN NEW HAMPSHIRE AND WESTERN MASSACHUSETTS. A LARGE HIGH PRESSURE SYSTEM WILL MOVE OVER THE REGION TONIGHT. THIS WILL ALLOW FOR CLEAR SKIES AND LIGHT WINDS...WHICH WILL MAKE CONDITIONS FAVORABLE FOR WIDESPREAD FROST. LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE 33 TO 36 DEGREE RANGE ACROSS THE ADVISORY REGION BY DAYBREAK MONDAY. THIS WILL LEAD TO THE FORMATION OF WIDESPREAD FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ FRANK
4 follow-up statements
000 WWUS71 KBOX 160719 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 319 AM EDT SUN SEP 16 2007 MAZ002-003-008>011-NHZ011-015-162030- /O.CON.KBOX.FR.Y.0008.070917T0600Z-070917T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD... JAFFREY...KEENE...PETERBOROUGH...WEARE 319 AM EDT SUN SEP 16 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY FOR MUCH OF SOUTHERN NEW HAMPSHIRE AND WESTERN MASSACHUSETTS. A LARGE HIGH PRESSURE SYSTEM WILL MOVE OVER THE REGION TONIGHT. THIS WILL ALLOW FOR CLEAR SKIES AND LIGHT WINDS...WHICH WILL MAKE CONDITIONS FAVORABLE FOR WIDESPREAD FROST. LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE 33 TO 36 DEGREE RANGE ACROSS THE ADVISORY REGION BY DAYBREAK MONDAY. THIS WILL LEAD TO THE FORMATION OF WIDESPREAD FROST. THERE MAY EVEN BE A FEW LOCATIONS THAT SEE THE MERCURY REACH OR DROP JUST BELOW THE FREEZING POINT FOR A BRIEF TIME AROUND DAYBREAK. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ FRANK
000 WWUS71 KBOX 161900 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 300 PM EDT SUN SEP 16 2007 MAZ004-026-170300- /O.EXA.KBOX.FR.Y.0008.070917T0600Z-070917T1200Z/ NORTHERN WORCESTER MA-NORTHERN MIDDLESEX MA- INCLUDING THE CITIES OF...BARRE...FITCHBURG...AYER 300 PM EDT SUN SEP 16 2007 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. A LARGE HIGH PRESSURE SYSTEM WILL MOVE OVER THE REGION TONIGHT. THIS WILL ALLOW FOR CLEAR SKIES AND LIGHT WINDS...WITH LOW TEMPERATURES REACHING 33 TO 36 DEGREES ACROSS THE ADVISORY REGION BY DAYBREAK MONDAY. THIS WILL MAKE CONDITIONS FAVORABLE FOR FROST... WITH A FEW LOCATIONS POSSIBLY REACHING FREEZING BRIEFLY AROUND DAYBREAK. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MAZ002-003-008>011-NHZ011-015-170300- /O.CON.KBOX.FR.Y.0008.070917T0600Z-070917T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD... JAFFREY...KEENE...PETERBOROUGH...WEARE 300 PM EDT SUN SEP 16 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY. A LARGE HIGH PRESSURE SYSTEM WILL MOVE OVER THE REGION TONIGHT. THIS WILL ALLOW FOR CLEAR SKIES AND LIGHT WINDS...WITH LOW TEMPERATURES REACHING 33 TO 36 DEGREES ACROSS THE ADVISORY REGION BY DAYBREAK MONDAY. THIS WILL MAKE CONDITIONS FAVORABLE FOR FROST... WITH A FEW LOCATIONS POSSIBLY REACHING FREEZING BRIEFLY AROUND DAYBREAK. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ WTB
000 WWUS71 KBOX 170128 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 928 PM EDT SUN SEP 16 2007 MAZ002>004-008>011-026-NHZ011-015-170930- /O.CON.KBOX.FR.Y.0008.070917T0600Z-070917T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...SPRINGFIELD...AYER...JAFFREY...KEENE... PETERBOROUGH...WEARE 928 PM EDT SUN SEP 16 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY FOR MUCH OF SOUTHERN NEW HAMPSHIRE AS WELL AS WESTERN AND NORTH CENTRAL MASSACHUSETTS. MAINLY CLEAR SKIES OVERNIGHT ALONG WITH LIGHT WINDS WILL ALLOW FOR THE FORMATION OF WIDESPREAD FROST TOWARDS DAYBREAK MONDAY. LOW TEMPERATURES ARE EXPECTED TO REACH BETWEEN 33 TO 36 DEGREES BY DAYBREAK MONDAY. A FEW LOCATIONS WILL SEE LOW TEMPERATURES REACH 31 OR 32 DEGREES...BUT FREEZING TEMPERATURES ARE NOT EXPECTED TO BE WIDESPREAD. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ FRANK/WTB
000 WWUS71 KBOX 170745 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 345 AM EDT MON SEP 17 2007 MAZ002>004-008>011-026-NHZ011-015-171200- /O.CON.KBOX.FR.Y.0008.000000T0000Z-070917T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...SPRINGFIELD...AYER...JAFFREY...KEENE... PETERBOROUGH...WEARE 345 AM EDT MON SEP 17 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING FOR MUCH OF SOUTHERN NEW HAMPSHIRE...AS WELL AS WESTERN AND NORTH CENTRAL MASSACHUSETTS. LOW TEMPERATURES EARLY THIS MORNING ARE EXPECTED TO FALL TO BETWEEN 33 TO 36 DEGREES ACROSS THE REGION. LIGHT WINDS AND CLEAR SKIES WILL MAKE CONDITIONS FAVORABLE FOR WIDESPREAD FROST. A FEW LOCATIONS WILL SEE LOW TEMPERATURES REACH 31 OR 32 DEGREES...BUT FREEZING TEMPERATURES ARE NOT EXPECTED TO BE WIDESPREAD. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ FRANK
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Sep 15, 9:02 PM EDT, 6 hours 15 minutes earlier.
Area forecast discussion, Sep 15, 9:02 PM EDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 902 PM EDT SAT SEP 15 2007 .SYNOPSIS... DIMINISHING WIND OVERNIGHT ALONG WITH MOSTLY CLEAR SKIES WILL ALLOW FOR A CHILLY MID SEPTEMBER NIGHT ACROSS SOUTHERN NEW ENGLAND. HIGH PRESSURE BUILDS OVER THE NORTHEAST AND LINGERS THROUGH ALL OF NEXT WEEK. A COLD FRONT WILL APPROACH ON FRIDAY...BUT SHOULD STALL ACROSS NORTHERN VERMONT AND NEW HAMPSHIRE. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... GENERALLY CLEAR SKIES AND DIMINISHING WIND WILL ALLOW FOR QUITE A CHILLY NIGHT ACROSS SOUTHERN NEW ENGLAND. THERE COULD BE A TOUCH OF STRATO-CUMULUS AFFECTING OUR FAR WESTERN ZONES...BUT EXPECT MOST OF THAT TO BREAK UP EAST OF THE MOUNTAINS. WOULD ALSO NOT BE SURPRISED TO SEE A BIT OF STRATO-CUMULUS DEVELOP LATE OVER THE OUTER-CAPE...AS THE WINDS TURN MORE NORTH AND BRING UNSEASONABLY COOL AIR IN OVER THE NOW RELATIVELY MILD OCEAN. OTHERWISE...MAV GUIDANCE LOWS LOOK REASONABLE AND EXPECT MUCH OF THE OUTLYING LOCATIONS TO DROP TO BETWEEN 40 AND 45...WITH READINGS BETWEEN 35 AND 40 ACROSS PORTIONS OF NORTHWEST MA AND SOUTHWEST NH. EVEN THE URBAN HEAT ISLAND OF BOSTON SHOULD SEE THE LOW BOTTOM OUT AROUND 50. MANY TIMES ON THESE RADIATIONAL COOLING NIGHTS WE GO A FEW DEGREES BELOW GUIDANCE. HOWEVER...THIS TIME OF YEAR THE GROUND IS RELATIVELY WARM WHICH CAN OFFSET THIS COOLING SO WILL STICK WITH THE MAV GUIDANCE. WE CURRENTLY HAVE A FROST ADVISORY FOR PORTIONS OF FAR NORTHWEST MA AND SOUTHWEST NH. ITS MARGINAL...BUT WITH LIGHT WINDS SOME OF THE REGION WILL SEE AT LEAST A BIT OF FROST SO WILL CONTINUE. WE DO FEEL THAT A MUCH MORE WIDESPREAD FROST WILL OCCUR LATE SUNDAY NIGHT/EARLY MONDAY MORNING AND WILL TALK MORE ABOUT THIS WITH OUR EARLY MORNING FORECAST PACKAGE. FINALLY...WITH THE WET GROUND FROM THE EARLY MORNING RAIN...WE LIKELY WILL SEE A FEW HOURS OF PATCHY FOG TOWARD MORNING IN THE TYPICALLY PRONE LOCATIONS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/... HIGH PRESSURE IN CONTROL THROUGH THE PERIOD. THIS WILL MEAN BRIGHT SUNNY DAYS WITH 850 MB TEMPS AT 2-4C ON SUNDAY SUPPORTING MAX TEMPS IN THE 60S...AND 4-6C SUPPORTING MID 60S TO LOW 70S ON MONDAY. ON THE FLIP SIDE...THE COOL DRY AIRMASS WILL SUPPORT RATHER CHILLY NIGHTTIME TEMPERATURES TONIGHT AND SUNDAY NIGHT. && .LONG TERM /TUESDAY THROUGH SATURDAY/... A HIGH PRESSURE RIDGE REMAINS IN CONTROL THROUGH AT LEAST THURSDAY DAY 5 AND PERHAPS INTO NEXT WEEKEND. LATEST GFS ENSEMBLES..00Z ECMWF AND CANADIAN GGEM MAINTAIN AN UPPER LEVEL RIDGE ACROSS THE FORECAST AREA. MEANWHILE THE LATEST OPERATIONAL 12Z GFS BREAKS THE RIDGE DOWN MUCH FASTER...BY DAY 6 FRIDAY. DID NOT PUT MUCH CREDENCE INTO THE LATEST 12Z GFS OPERATIONAL RUN AT THIS TIME SINCE IT IS AN OUTLIER COMPARED TO ITS 00Z ENSEMBLE MEMBERS. HOWEVER WILL HAVE TO KEEP AN EYE ON TROPICAL MOISTURE GATHERING ACROSS THE CARIBBEAN AND BAHAMAS AS THE NAM...GFS AND ECMWF HINT AT THE DEVELOPMENT OF AN UPPER LEVEL LOW FORMING ACROSS THE SOUTHEASTERN UNITED STATES BY THU. MOISTURE FROM THIS SYSTEM IS CURRENTLY EXPECTED TO REMAIN FOCUSED SOUTH OF THE REGION. OVERALL STAYED FAIRLY CLOSE TO HPC GUIDANCE DURING THE DAY 4 THROUGH 7 TIMEFRAME WITH A DRY FORECAST WITH MAINLY CLEAR SKIES AND WARMING TEMPERATURES. 850 MILLIBAR TEMPERATURES AVERAGING +14 TO +15 CELSIUS WITH 925 MILLIBAR WINDS VEERING TO THE WEST SOUTHWEST SHOULD YIELD HIGHS AT LEAST IN THE UPPER 70S TO LOWER 80S AWAY FROM THE COAST THURSDAY AFTERNOON. THUS BOOSTED TEMPERATURES ABOVE GUIDANCE. STAYED CLOSER TO HPC/MEX GUIDANCE FRI AND SAT AT THIS TIME...HOWEVER AFTERNOON TEMPERATURES MAY STILL NEED TO BE RAISED BOTH DAYS DEPENDING ON THE ORIENTATION/STRENGTH OF THE HIGH AND ACTUAL WIND TRAJECTORY. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... WINDS HAVE DIMINISHED THIS EVENING AND VFR CONDITIONS WILL CONTINUE OVERNIGHT. VFR CONDITIONS SHOULD PREVAIL THROUGH MONDAY NIGHT. THERE MAY BE A COUPLE HOURS OF MVFR/IFR CONDITIONS AT BAF FOR A FEW HOURS EARLY SUNDAY MORNING AND PROBABLY A LITTLE BETTER CHANCE EARLY MONDAY MORNING. OUTLOOK TUESDAY THROUGH SATURDAY...MAINLY VFR BUT AREAS OF MVFR/IFR FOG POSSIBLE DURING THE LATE NIGHT AND EARLY MORNING HOURS ACROSS THE VALLEYS. && .MARINE... SCA REMAIN IN EFFECT FOR THE OUTER-WATERS OVERNIGHT AS STRONG COOL ADVECTION WILL CONTINUE TO PROMOTE 20 TO 25 KNOT WIND GUSTS AND MARGINAL 5 FOOT SEAS. ACROSS THE SOUNDS WILL NOT CARRY HEADLINES...BUT 20 KNOT WIND GUSTS FROM THE NORTH NORTHWEST REMAIN POSSIBLE. AS HIGH PRESSURE BUILDS IN...NORTH TO NORTHEAST WINDS EXPECTED MONDAY BUT WITH CONDITIONS BELOW SMALL CRAFT VALUES. IN THE LONG TERM...TUESDAY THROUGH THURSDAY... PERSISTENT NE FLOW 10-15 KTS WITH GUSTS TO 20 KT ACROSS THE SOUTHEASTERN WATERS TUESDAY WILL LIKELY INCREASE EASTERLY SWELL TO AT LEAST 5 FT OVER WATERS S AND E OF NANTUCKET TUE AND TUE NIGHT. WINDS AND SEAS EXPECTED TO DIMINISH WED AND THU WITH HIGH PRESSURE BUILDING OVERHEAD. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...FROST ADVISORY FROM 3 AM TO 8 AM EDT SUNDAY FOR MAZ002-008. NH...FROST ADVISORY FROM 3 AM TO 8 AM EDT SUNDAY FOR NHZ011. RI...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ250-254-255. && SYNOPSIS...FRANK/WTB/STRAUSS NEAR TERM...FRANK SHORT TERM...WTB LONG TERM...STRAUSS AVIATION...FRANK/WTB/STRAUSS MARINE...FRANK/WTB/STRAUSS
Hazardous weather outlook, Sep 15, 6:02 PM EDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 602 PM EDT SAT SEP 15 2007 MAZ002-008-NHZ011-162215- WESTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-CHESHIRE NH- 602 PM EDT SAT SEP 15 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. A WIDESPREAD FROST IS EXPECTED ACROSS SOUTHWEST NEW HAMPSHIRE AND NORTHWEST MASSACHUSETTS LATE TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FROST POSSIBLE SUNDAY NIGHT MAINLY ALONG AND NORTH OF ROUTE 2 IN NORTHERN MASSACHUSETTS AND SOUTHWESTERN NEW HAMPSHIRE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ003>007-009>024-026-NHZ012-015-RIZ001>008-162215- HARTFORD CT-TOLLAND CT-WINDHAM CT-EASTERN FRANKLIN MA- NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN ESSEX MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 602 PM EDT SAT SEP 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED FROST POSSIBLE SUNDAY NIGHT ACROSS THE NORMALLY COOLER LOW LYING SECTIONS OF INTERIOR EASTERN MASSACHUSETTS AWAY FROM THE URBAN CENTERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-162215- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 602 PM EDT SAT SEP 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Massachusetts, 2007Frost Advisories in New Hampshire, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.